LAWRENCE I. STELLAR, M.D., F.A.C.P.
One of the manifestations of digitalis overdosage may be the sudden occurrence of a regular tachycardia. Ventricular tachycardia has been described most commonly.1, 2, 3, 4, 5, 6, 7, 8 More rarely auricular tachycardia has been observed.6, 9, 10 Three cases of auricular flutter following toxic doses of digitalis have been reported,11, 12 whereas there has been only one reported case of nodal tachycardia.13
This paper presents two additional cases of nodal tachycardia following digitalis therapy. Moreover, these patients demonstrated an unusual clinical course and an uncommon series of electrocardiograms that are deemed worth reporting.
Without regard to etiology, in
Learn more about subscription options.
Register Now for a free account.
STELLAR LI. NODAL TACHYCARDIA FOLLOWING DIGITALIS OVERDOSAGE (STOPPED BY CAROTID SINUS PRESSURE): REPORT OF TWO CASES(NODAL TACHYCARDIA FOLLOWING DIGITALIS OVERDOSAGE (STOPPED BY CAROTID SINUS PRESSURE): REPORT OF TWO CASES*). Ann Intern Med. 1950;32:717–727. doi: 10.7326/0003-4819-32-4-717
Download citation file:
Published: Ann Intern Med. 1950;32(4):717-727.
Cardiology, Rhythm Disorders and Devices.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only